Math. Model. Nat. Phenom.
Volume 7, Number 1, 2012Cancer modeling
|Page(s)||235 - 244|
|Published online||25 January 2012|
Periodic Solutions in a Mathematical Model for the Treatment of Chronic Myelogenous Leukemia
Department of Mathematics I, Politehnica University of
Existence and stability of periodic solutions are studied for a system of delay differential equations with two delays, with periodic coefficients. It models the evolution of hematopoietic stem cells and mature neutrophil cells in chronic myelogenous leukemia under a periodic treatment that acts only on mature cells. Existence of a guiding function leads to the proof of the existence of a strictly positive periodic solution by a theorem of Krasnoselskii. The stability of this solution is analysed.
Mathematics Subject Classification: 34C25 / 34A26 / 34K20 / 92D25
Key words: periodic solution / guiding function / index of an isolated solution / stability / chronic myelogenous leukemia
© EDP Sciences, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.